Zirtec Plus Decongestant (cetirizine) is used to relieve symptoms of allergies such as blocked nose, sneezing, runny nose, itchy nose or itchy eyes, which occur in seasonal allergy rhinitis (hay fever) or dust mites (perennial allergic rhinitis).
- Type of Product
Each prolonged release tablet contains 5 mg cetirizine dihyrochloride and 120 mg pseudoephedrine hydrochloride. Other ingredients: Hypromellose, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, lactose monohydrate, croscarmellose-sodium.
Adults and children aged over 12 years: Take one tablet (5mg) each day with a glass of water.